# SDR FOTR2104614747

- Difficulty date: May 21, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Debonded
- Location: Rt Wing Spoiler
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR11 SPOILER UPPER T/E IS DISBONDED.  REPAIRED ON FASI WO 21046, NR 14747.
